# SDR COMA9810017

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 12021299001
- Condition: Inoperative
- Location: Rt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT IS INOP.  REPLACED LIGHT ASSY.
